RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2016, Volume 21, Issue 2, Pages 255–263 (Mi adm566)  

RESEARCH ARTICLE

Involution rings with unique minimal *-biideal

D. I. C. Mendes

Department of Mathematics, University of Beira Interior, Covilhã, Portugal

Abstract: The structure of certain involution rings which have exactly one minimal *-biideal is determined. In addition, involution rings with identity having a unique maximal biideal are characterized.

Keywords: involution, biideal, nilpotent ring, local ring, subdirectly irreducible ring, Jacobson radical.

Funding Agency Grant Number
Federación Española de Enfermedades Raras
Fundação para a Ciência e a Tecnologia PEst-OE/MAT/UI0212/2013
Research supported by FEDER and Portuguese funds through the Centre for Mathematics (University of Beira Interior) and the Portuguese Foundation for Science and Technology (FCT- Fundação para a Ciência e a Tecnologia), Project PEst-OE/MAT/UI0212/2013.


Full text: PDF file (310 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 16W10; Secondary 16D25, 16N20
Received: 31.10.2012
Revised: 04.07.2015
Language:

Citation: D. I. C. Mendes, “Involution rings with unique minimal *-biideal”, Algebra Discrete Math., 21:2 (2016), 255–263

Citation in format AMSBIB
\Bibitem{Men16}
\by D.~I.~C.~Mendes
\paper Involution rings with unique minimal *-biideal
\jour Algebra Discrete Math.
\yr 2016
\vol 21
\issue 2
\pages 255--263
\mathnet{http://mi.mathnet.ru/adm566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3537449}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382847700007}


Linking options:
  • http://mi.mathnet.ru/eng/adm566
  • http://mi.mathnet.ru/eng/adm/v21/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:74
    Full text:26
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019